# SDR AALA202006049004

- Difficulty date: June 3, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 30,804 hours, 12,455 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD RIGHT ESCAPE SLIDE LATCH ASSEMBLY BROKEN ON DOOR.  MOUNTED ESCAPE SLIDE REPLACED LATCH PER AMM 25-66-01.
